|Allergy, pls HELP!
Mar 22, 2008
I am positive for 3 years, started the teraphy about 3 weeks, Stavudina+lamidivina+nevirapina, got allergy. Doctor replaced Nevirapina by Efavirenz and the allergy got stronger all body completely red almost could not breath. i am taking anti-allergic but dont know which ARV should take. Pls help me, is there any exam that i should do to determine the exact medication?
| Response from Dr. Henry
Details about the type and extent of the reaction you are experiencing are lacking so difficult to be very specific. Most rashes seen in first month on therapy with the drugs you have been described would be due to either the nevirapine or the efavirenz. Efavirenz rashes can cause red, itchy skin diffusely but most often slowly improve after several weeks. Antihistamines can provide some symptomatic relief. Monitoring for more serious reactions (such as involvement of eyes, mouth. lungs) is important -the drugs need to be stopped if those areas become significantly involved. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Anal Sex Top
- Probability Of Getting HIV From Unprotected Sex Without Ejaculation
- Touching Poop And Possible HIV Exposure
- What Is The Risk Of Lap Dance?
- Are White Bumps On Penis An Acute Symptom Of HIV?
- Could Ear Infection Be A Sign Of Primary HIV Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.